# SDR ERAA060591

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 412040123101
- Condition: Worn
- Location: Transmission
- Part time: 1,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOUR BOLTS HOLDING THE BEARING RETENTION PLATE IN PLACE LOST TORQUE AND BECAME VERY LOOSE WITH ONLY THE SAFETY WIRE HOLDING THEM IN PLACE.  THIS ALLOWED THE BEARING TO SPIN CAUSING DAMAGE TO THE INSIDE OF THE SLEEVE ASSY.
